# SDR CALA9900258

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1520 & 1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IMPACT DAMAGE TO FUSELAGE SKIN AT STA 1520 AND 1560 BETWEEN SRTINGER 29L AND 30L.  SKIN REPAIRS WERE INSTALLED IAW ECRA 5331-01044.
